# SDR 96FDEA00157

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 6 K-FLAP MOST OUTBOARD RIB WHERE LANDING LIGHT CONDUIT ATTACHES TO RIB UPPER BOLT HOLE.  REMOVED CORROSION, REPAIRED PER EWO NR 96-2025.
